# SDR IPXA10B59876

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N571UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35668
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0207075A
- Part serial: 000708
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT INBD AFT FLAP L/E SKIN DAMAGED.  REPAIRED LT INBD AFT FLAP IAW SRM 51-70-07 AND EO B747-5750-37683-A AN D AMM 51-24-11-7.
